Author(s): S. Jeelani Begum, B. Ranjitha, L. Eswaramma, S. GouseMohiddin

Email(s): sjbmaths@gmail.com

DOI: 10.5958/2349-2988.2017.00065.1   

Address: S. Jeelani Begum1*, B. Ranjitha2, L. Eswaramma3, S. GouseMohiddin4
1Assistant Professor, Dept. of Mathematics, Madanapalle Institute of Technology and Science, Madanapalle.
2Assistant Professor, Dept. of Mathematics,Sri Vidyaniketan Engineering College, Tirupati.
3Assistant Professor, Dept. of Mathematics, Aurora’s Technological and Research Institute, Hyderabad.
4Assistant Professor, Dept. of Mathematics, Madanapalle Institute of Technoogy and Science, Madanapalle.
*Corresponding Author

Published In:   Volume - 9,      Issue - 3,     Year - 2017


ABSTRACT:
A path of maximum length in a connected graph G(V, E) is called a detour path between u and v, and is denoted by ?(u, v). For any vertex u in a connected graph G, we define the length of a detour path in a graph G is called the detour number of G, and is denoted by ?(G). i.e. ?(G) = max { ?(u): u ?V(G) }. In this paper we study on several bounds on graph-theoretic parameters in terms of the detour number.


Cite this article:
S. Jeelani Begum, B. Ranjitha, L. Eswaramma, S. GouseMohiddin. A Study on Detour Number. Research J. Science and Tech. 2017; 9(3):377-378. doi: 10.5958/2349-2988.2017.00065.1


Recomonded Articles:

Author(s): S. Jeelani Begum, B. Ranjitha, L. Eswaramma, S. GouseMohiddin

DOI: 10.5958/2349-2988.2017.00065.1         Access: Open Access Read More

Author(s): Shaik Sajana, D. Bharathi, K.K. Srimitra

DOI: 10.5958/2349-2988.2017.00066.3         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags